# SDR AALA20030146

- Difficulty date: February 3, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 17D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT PLUG ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
